# SDR UIEA2012042000158

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 51,199 hours, 8,593 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO DUE TO TAKE OFF WARNING. "CONFIG GEAR CTR".   IAW AMM 32-53-16. STEERING SYS CHECK FOUND LT AND RT BODY GEAR STRNG RT WORK INTERMITTENT BY BITS SHOW IN CMC AND PHYSICAL CHECK ON THE ACTUATORS. THE ECU WAS REPLACED AND TESTED.   FOUND MESSAGE 32055, LBG STEERING LT ACTUATOR UNCOMMANDED EXT.  AMM 32-53-04. LP 468786 M4.  REPLACED ACTUATOR.
